Posted 9/16/2007 7:03 PM (GMT -7)
Hello....first of all i would like to thank all of you's who posted replies to my concerns on beginning imuran on Sept 4th. well...as i promised here is the update-to make a long story short, the discomfort, and severe hurting in my upper-mid stomach got even worse after the third day of being on the imuran. it seemed to get worse at night and two nights for sure i wanted to go to emergency and be pumped with morphine so badly!! i went to my specialist on the 12th and he said to hang in there till the 1st set of blood work came back to see if anything came back abnormal. go figure....the blood work came back normal (but then again i was only on it for a week) and i told the nurse about my stomach and she said to take a break for a couple of days to rest my stomach and then start up again. it has been three days since not taking it and my stomach felt normal again. normally i would take it in the am as i was told to but tonight i have taken my first dose (100mg) after three days. i am dreading this all over again from the bad experience i had last week and i am hoping and praying that taking it at nice is the answer and my stomach wont be hurting horribly like it was for the 10 days. i know from alot of your experiences you said you took it at night and you were fine on it but see...the difference here is i wasnt nauses or anything, during the day my stomach hurt badly (no pain, just hurt) and of course loss of appetite big time!! but it was usually at night when i was running to the bathroom, and stomach hurt like a bugger, a HUGE OWIE!! i am scared AGAIN because i am so scared of the hurting and also because if my body rejects this drug i am scared of not knowing what will be the next solution. i am trying so hard to think positive but with the first bad experience last week its kind of hard to stay positive and hang in there. thanks to all who have given me their opinions and their support on my experience with imuran and i am asking you to keep your fingers crossed for me. "thanks"